| Model Number |
220220903 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Extraskeletal ossification (1428); Unspecified Infection (1930)
| Date of Event |
10/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the physician believed that he didn¿t engage the tibial stem to the tibial tray correctly.The tibial tray came away from the stem.It was noted that infection occurred around the stem.The surgeon explanted all the components.The patient is healing in preparation for fusion.
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device disposition unknown.
Additional Manufacturer Narrative
The reported event could not be confirmed due to lack of additional information.The device inspection revealed the following: visual examination of the returned devices found scratches and deformations around the tibial stem base.Scratches and blemishes can also be seen on the superior side of the talar dome.Part of the tibial stem base can be seen to be chipped off.The poly was found connected to the tibial tray and could not be detached.Remnants of bone cement and ossification are visible around the tibial tray, tibial stem and talar dome.Infections are often caused by a multitude of factors such as comorbidity of the patient, the trauma, the surgical intervention and the aftercare.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
Event or Problem Description
It was reported that the physician believed that he didn't engage the tibial stem to the tibial tray correctly.The tibial tray came away from the stem.It was noted that infection occurred around the stem.The surgeon explanted all the components.The patient is healing in preparation for fusion.